×

LMI-based relaxed nonquadratic stabilization conditions for nonlinear systems in the Takagi-Sugeno’s form. (English) Zbl 1050.93048

Summary: This paper presents the stabilization analysis for a class of nonlinear systems that are represented by a Takagi and Sugeno (TS) discrete fuzzy model [T. Takagi and M. Sugeno, IEEE Trans. Syst. Man Cybern. 15, 116–132 (1985; Zbl 0576.93021)]. The main result given here concerns their stabilization using new control laws and new nonquadratic Lyapunov functions. New relaxed conditions and linear matrix inequality-based design are proposed that allow outperforming previous results found in the literature. Two examples are also provided to demonstrate the efficiency of the approaches.

MSC:

93C42 Fuzzy control/observation systems
93D15 Stabilization of systems by feedback
15A39 Linear inequalities of matrices

Citations:

Zbl 0576.93021
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Blanco, Y., Perruquetti, W., & Borne, P. (2001). Nonquadratic stability of non linear systems in the Takagi-Sugeno form. Proceedings of the ECC 2001; Blanco, Y., Perruquetti, W., & Borne, P. (2001). Nonquadratic stability of non linear systems in the Takagi-Sugeno form. Proceedings of the ECC 2001 · Zbl 0997.93056
[2] Boyd, S., El Ghaoui, L., Feron, E., & Balakrishnan, V. (1994). Linear matrix inequalities in system and control theory. Studies in applied mathematics; Boyd, S., El Ghaoui, L., Feron, E., & Balakrishnan, V. (1994). Linear matrix inequalities in system and control theory. Studies in applied mathematics · Zbl 0816.93004
[3] De Oliveira, J. V.; Bernussou, J.; Geromel, J. C., A new discrete-time robust stability condition, Systems & Control Letters, 37, 261-265 (1999) · Zbl 0948.93058
[4] Feng, G., & Wang, L. (2001). Controller synthesis of fuzzy dynamic systems based on piecewise Lyapunov functions. FUZZ-IEEE’2001; Feng, G., & Wang, L. (2001). Controller synthesis of fuzzy dynamic systems based on piecewise Lyapunov functions. FUZZ-IEEE’2001 · Zbl 1040.93042
[5] Guerra, T. M., & Perruquetti, W. (2001). Non-quadratic stabilization of discrete Takagi Sugeno fuzzy models. FUZZ-IEEE’2001; Guerra, T. M., & Perruquetti, W. (2001). Non-quadratic stabilization of discrete Takagi Sugeno fuzzy models. FUZZ-IEEE’2001
[6] Guerra, T. M., & Vermeiren, L. (2001). Conditions for nonquadratic stabilization of discrete fuzzy models; Guerra, T. M., & Vermeiren, L. (2001). Conditions for nonquadratic stabilization of discrete fuzzy models
[7] Guerra, T. M., Vermeiren, L., & Tirmant, H. (2002). Some conditions for nonquadratic stability of a class of non linear systems. IPMU 2002; Guerra, T. M., Vermeiren, L., & Tirmant, H. (2002). Some conditions for nonquadratic stability of a class of non linear systems. IPMU 2002
[8] Johansson, M. (1999). Piecewise linear control systems; Johansson, M. (1999). Piecewise linear control systems
[9] Johansson, M.; Rantzer, A.; Arzen, K., Piecewise quadratic stability of fuzzy systems, IEEE Transactions on Fuzzy Systems, 7, 713-722 (1999)
[10] Kim, W. C.; Ahn, S. C.; Kwon, W. H., Stability analysis and stabilization of fuzzy state space models, Fuzzy Sets and Systems, 71, 131-142 (1995) · Zbl 0851.93041
[11] Kim, E.; Lee, H., New approaches to relaxed quadratic stability condition of fuzzy control systems, IEEE Transactions on Fuzzy Systems, 8, 5, 523-533 (2000)
[12] Ma, X. J.; Sun, Z. Q.; He, Y. Y., Analysis and design of fuzzy controller and fuzzy observer, IEEE transactions on Fuzzy Systems, 6, 1, 41-50 (1998)
[13] Morère, Y. (2001). Control laws for fuzzy models of Takagi-Sugeno; Morère, Y. (2001). Control laws for fuzzy models of Takagi-Sugeno
[14] Takagi, T.; Sugeno, M., Fuzzy identification of systems and its applications to modeling and control, IEEE Transactions on Systems Man and Cybernetics, 15, 1, 116-132 (1985) · Zbl 0576.93021
[15] Tanaka, K., Hori, T., Taniguchi, T., & Wang, H. O. (2001a). Stabilization of nonlinear systems based on fuzzy Lyapunov function; Tanaka, K., Hori, T., Taniguchi, T., & Wang, H. O. (2001a). Stabilization of nonlinear systems based on fuzzy Lyapunov function
[16] Tanaka, K., Hori, T., & Wang, H. O. (2001b). A fuzzy Lyapunov approach to fuzzy control system design. ACC’2001; Tanaka, K., Hori, T., & Wang, H. O. (2001b). A fuzzy Lyapunov approach to fuzzy control system design. ACC’2001
[17] Tanaka, K.; Ikeda, T.; Wang, H. O., Robust stabilization of a class of uncertain non linear system via fuzzy controlQuadratic stabilization, \(H^∞\) control theory, and linear matrix inequalities, IEEE Transactions on Fuzzy Systems, 4, 1, 1-13 (1996)
[18] Tanaka, K.; Ikeda, T.; Wang, H. O., Fuzzy regulators and fuzzy observersRelaxed stability conditions and LMI-based designs, IEEE Transactions on Fuzzy Systems, 6, 2, 1-16 (1998)
[19] Wang, H. O.; Tanaka, K.; Griffin, M., An approach to fuzzy control on nonlinear systemsStability and design issues, IEEE Transactions on Fuzzy Systems, 4, 1, 14-23 (1996)
[20] Zhao, J., Gorez, R., & Wertz, V. (1996). Fuzzy controllers with guaranteed robustness and performance. Proceedings of EUFIT’96; Zhao, J., Gorez, R., & Wertz, V. (1996). Fuzzy controllers with guaranteed robustness and performance. Proceedings of EUFIT’96
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.